# SDR CA980529006

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482B
- Engine: Rroyce DART5342
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Part number: 602070001
- Condition: Damaged
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GENERATOR WOULD NOT COME ON LINE.  INSPECTION FOUND THE GENERATOR DRIVE (FEMALE) IN THE ACCESSORY GEARBOX NOT TURNING.  GEARBOX REMOVED FOR REPAIR.
